Web Access Research Portal

Research Report 1998 - Mathematics

Journal Article
Auinger, K and Trotter, PG, “Pseudovarieties, regular semigroups, and semidirect products”, Journal of the London Mathematical Society, 58 (2) pp. 271-283. doi:10.1112/S0024610798006589 ISSN 0024-6107 (1998) [Refereed Article] [Detail]
Benilov, ES and Broutman, D* and Kuznetsova, EP, “On the stability of large-amplitude vortices in a continuously stratified fluid on the f-plane”, Journal of Fluid Mechanics, 355 pp. 139-162. doi:10.1017/S0022112097007581 ISSN 0022-1120 (1998) [Refereed Article] [Detail]
Brown, BM and Cowling, A*, “Clustering and abundance estimation for Neyman-Scott models and line transect surveys”, Biometrika, 85 (2) pp. 427-438. doi:10.1093/biomet/85.2.427 ISSN 0006-3444 (1998) [Refereed Article] [Detail]
Brown, BM and Chen, SX*, “Combined and least squares empirical likelihood”, Annaly Institute of Statistical Mathematics, 50 (4) pp. 697-714. doi:10.1023/A:1003760813552 ISSN 0020-3157 (1998) [Refereed Article] [Detail]
Chick, HL and Gardner, BJ, “Commutative quasiregular rings with isomorphic additive and circle composition groups, II: rational algebras”, Communications in Algebra, 26 (2) pp. 657-670. doi:10.1080/00927879808826155 ISSN 0092-7872 (1998) [Refereed Article] [Detail]
Cowling, A, “Spatial methods for line transect surveys”, Biometrics, 54 (3) pp. 828-839. doi:10.2307/2533837 ISSN 0006-341X (1998) [Refereed Article] [Detail]
Elliott, D, “Sigmoidal transformations and the trapezoidal rule”, Journal of Australian Mathematical Society Series B Applied Mathematics, 40 pp. E77-E137. ISSN 0334-2700 (1998) [Refereed Article] [Detail]
Elliott, D, “The Euler-Maclaurin formula revisited”, Journal of Australian Mathematical Society Series B Applied Mathematics, 40 pp. E27-E76. ISSN 0334-2700 (1998) [Refereed Article] [Detail]
FitzGerald, DG and Leech, J*, “Dual symmetric inverse monoids and representation theory”, Journal of Australian Mathematical Society Series A, 64 pp. 345-367. doi:10.1017/S1446788700039227 ISSN 0263-6115 (1998) [Refereed Article] [Detail]
Gardner, BJ, “Self-pseudoprojective completely decomposable abelian groups”, Mathematica Pannonica, 9 (2) pp. 259-265. ISSN 0865-2090 (1998) [Refereed Article] [Detail]
Gardner, BJ and Kelarev, AV, “Two generalizations of T-nilpotence”, Algebra Colloquium, 5 (4) pp. 449-458. ISSN 1005-3867 (1998) [Refereed Article] [Detail]
Giles, AB* and Hill, KM and Greenhill, JG, “SaxJ1818.4-3658=XTEJ1808-369”, IAUC, 4 (1998) pp. 6886. (1998) [Non Refereed Article] [Detail]
Justin, J* and Kelarev, AV, “Factorizations of infinite sequences in semigroups”, Annali di Matematica Pura ed Applicata, 174 (1) pp. 87-96. doi:10.1007/BF01759367 ISSN 0373-3114 (1998) [Refereed Article] [Detail]
Kelarev, AV, “Semigroup rings in semisimple varieties”, Bulletin of Australian Mathematical Society, 57 (3) pp. 387-391. doi:10.1017/S0004972700031798 ISSN 0004-9727 (1998) [Refereed Article] [Detail]
Kelarev, AV, “An answer to a question of Kegel on sums of rings”, Canadian Mathematical Bulletin, 41 (1) pp. 79-80. doi:10.4153/CMB-1998-012-5 ISSN 0008-4395 (1998) [Refereed Article] [Detail]
Kelarev, AV and van der Merwe, B* and van Wyk, L*, “The minimum number of idempotent generators of an upper triangular matrix algebra”, Journal of Algebra, 205 (2) pp. 605-616. doi:10.1006/jabr.1997.7405 ISSN 0021-8693 (1998) [Refereed Article] [Detail]
Kelarev, AV, “Semisimple ring graded by inverse semigroups”, Journal of Algebra, 205 (2) pp. 451-459. doi:10.1006/jabr.1997.7391 ISSN 0021-8693 (1998) [Refereed Article] [Detail]
Kelarev, AV and Okninski, J, “A combinatorial property and growth for semigroups of matrices”, Communications in Algebra, 26 (9) pp. 2789-2805. doi:10.1080/00927879808826310 ISSN 0092-7872 (1998) [Refereed Article] [Detail]
Kelarev, AV, “Directed Graphs and Nilpotent Rings”, Journal of Australian Mathematical Society, 65 pp. 326-332. doi:10.1017/S1446788700035916 ISSN 0263-6115 (1998) [Refereed Article] [Detail]
Kelarev, AV, “Recent results and open questions on semigroup-graded rings”, Fundamental and Applied Mathematics, 4 (4) pp. 1115-1139. ISSN 1560-5159 (1998) [Refereed Article] [Detail]
Palmer, D and Row, D and Stee, R and Wotherspoon, SJ, “Rigidity of octahedral tetrahedral trusses”, Discrete Applied mathematics, 86 (2-3) pp. 249-262. doi:10.1016/S0166-218X(98)00030-4 ISSN 0166-218X (1998) [Refereed Article] [Detail]
Trotter, PG and Pastijn, F, “Complete congruences on lattices of varieties and of pseudovarieties”, International Journal of Algebra and Computation, 8 (2) pp. 171-201. doi:10.1142/S0218196798000107 ISSN 0218-1967 (1998) [Refereed Article] [Detail]
van den Berg, J, “A note on uniform bounds of primeness in matrix rings”, Journal of the Australian Mathematical Society Series A, 65 pp. 212-223. doi:10.1017/S1446788700034960 ISSN 0263-6115 (1998) [Refereed Article] [Detail]
Conference Publication
Fearnley-Sander, DP and Stokes, T*, “Area in Grassmann geometry”, Automated Deduction in Geometry; Lecture Notes in Artificial Intelligence, September 1996, Springer, pp. 141-170. ISBN 3-540-64297-8 (1998) [Refereed Conference Paper] [Detail]
Johnston, PR and Kilpatrick, D*, “The effect of subcutaneous fat layer on the measurement of the surface Laplacian”, Proceedings, 15-18 february 1998, Melbourne, pp. 23-24. ISBN 0-7803-3867-7 (1998) [Non Refereed Conference Paper] [Detail]
Mansfield, P and Brown, BM, “First passage times, Brownian clocks, and the stable indices of financial returns”, Abstracts, 14-17 December 1998, Manly Pacific Parkroyal Hotel, Manly, pp. 46. (1998) [Conference Extract] [Detail]
Morgan, GW and Lowry, GR and FitzGerald, DG, “Development of Staff Characteristics ans Service Stability in Leading Australian-owned Information Technology Firms”, Proceeding of Software Engineering: Education and Practice, January 26-29, 1998, Dunedin, New Zealand, pp. 96-103. ISBN 0-8186-8828-9 (1998) [Refereed Conference Paper] [Detail]
Morgan, GW and Lowry, GR and FitzGerald, DG, “Development of Staff Characteristics ans Service Stability in Leading Australian-owned Information Technology Firms”, Software Engineering: Education & Practice Conference, January, Dunedin, pp. 96-103. ISBN 0-8186-8828-9 (1998) [Refereed Conference Paper] [Detail]
Robinson, B, “Polynomial representations of Legendre functions”, Proceedings of the Eighth Biennial Conference, 29 september - 9 October 1997, Adelaide, pp. 585-590. ISBN 981-02-3519-4 (1998) [Refereed Conference Paper] [Detail]
Trotter, PG, “The lattices of pseudovarieties of DA and B”, Semigroups and Applications, 2-9 July 1997, St. Andrews, UK, pp. 215-228. ISBN 981-02-3320-5 (1998) [Refereed Conference Paper] [Detail]
Cazaran, J, “Artinian rings, finite principal ideal rings and algebraic error-correcting codes” (1998) [PhD] [Detail]
Churchill, GA, “Theories of Birkhoff type in pseudovarieties and e-varieties of regular semigroups” (1998) [PhD] [Detail]

* This author is not affiliated with the University of Tasmania.